# SDR AUS20020669

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10349276
- Condition: Failed
- Location: Magneto/Distribu
- Part time: 682 cycles
- Component: Magneto/Distribu, Bendix, S6LSC200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CONDENSER INTERNAL FAILURE.
